Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On molexole. Weakness, light headed and strange feeling in digestive system. Why?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5374 Questions
Hello, following up on my previous questions, I have used molexole and after extreme episodes of extreme pain in which I was almost unconscious, I finally did bowel movements and expelled a lot of waste.
Must mention here that I weighed myself yesterday and I am 37 kilos, being 1.70cm, female and 17 years old.
I have started to eat on a regular basis based on a healthy diet prescribed by a nutritionist, and I do not throw up my food.
At first I was fine after the bowel movements but within 12 hours I developed extreme weakness, being light headed, no energy, and a s strange feeling in my digestive system that I can't explain. I do keep eating and drinking water but this feeling of being exhausted is getting me worried.
Can you think of any reason why I would be feeling like this?
Posted Sat, 9 Nov 2013 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 43 minutes later
Brief Answer:
Detailed below.

Detailed Answer:

Thank you for the query.

I need you to answer some questions so I can give more accurate answer:
- have you lost weight recently or your body weight is stable
- any blood in stool
- any mucus in stool
- when you do not pass the stool, do you excrete any gas
- does your abdomen get bloated
- do you have any diarrhea
- do you have any abdominal pain and if so, where is it located, does it radiate to the back or leg
- how long do you have mentioned symptoms
- is your skin dry, cold and pale
- do you loose your hair
- do you sleep well
- do you have any shortness of breath
- do you have your menses regular

I`m looking forward to hearing from you.
Above answer was peer-reviewed by
Follow-up: On molexole. Weakness, light headed and strange feeling in digestive system. Why? 2 hours later
Thank you doctor.
To answer your questions briefly:
No blood
No mucus
No gas
Yes abdomen gets bloated
Yes have diarrhea (since I used the molexole, but before very constipated)
Slight abdominal pain
Skin is dry & pale
Loose slight bit of hair
Sleep XXXXXXX 5-6hours
Not really shortness of breath
Menstrual cycles sometimes I miss

As for how long, some symptoms for a long time, and some since a week ago

thank you.
Answered by Dr. Grzegorz Stanko 17 minutes later
Brief Answer:
Detailed below.

Detailed Answer:

Your symptoms sound like hypothyroidism and this should be ruled out at first. This issue can cause all your symptoms including chronic constipation, weakness, pale and dry skin, sleeping problems, menstrual cycles problem and many more.
If this diagnose wont be correct, next step should be digestive tract diagnostic. Sometimes such symptoms occur due to bacterial infection of digestive tract and bad diet (low fiber intake). So this should be checked as a second condition.
As a next condition, inflammatory bowels disease (Crohns disease) should be ruled out. This condition due to chronic bowels inflammation can cause constipation and gas obstruction, bloated abdomen, weight loss or inability to gain weight, weakness.

So here is what should be done:
1. thyroid tests (TSH, FT3, FT4), blood work (CBC)
2. stool test, stool culture test, abdominal ultrasound
3. colonoscopy and abdominal CT with oral contrast (enteroclysis) if all previous tests will be negative

Please note that if pregnancy is possible, you should have that test as well.

Hope this will help. Feel free to ask further qestions.
Above answer was peer-reviewed by
Follow-up: On molexole. Weakness, light headed and strange feeling in digestive system. Why? 2 days later
OK, I will try and get some of these tests done soon.

Meanwhile, I haven't been able to have a bowel movement since last Sunday night. I am drinking water and started taking molexole again to soften stools to have a bowel movement.
I have started since this morning throwing up green color vomit.

Do you think this is cause for immediate concern or do I wait out for a bowel movement soon?

Answered by Dr. Grzegorz Stanko 33 minutes later
Brief Answer:
Detailed below.

Detailed Answer:
If there is also gas obstruction and your abdomen is bloated, you should not wait any longer as this can be bowels obstruction. In such case, you should visit your doctor as soon as possible and have abdominal X-ray done.

Above answer was peer-reviewed by
Follow-up: On molexole. Weakness, light headed and strange feeling in digestive system. Why? 46 hours later
I will be getting ultrasound and blood tests this week. No I have a strange development which I would like your opinion on:
I have developed a lump exactly to the right of my belly button. it doesn't look like anything, but its tender. its about the size of a pea but has changed size bigger and then smaller again.
I have had an appendectomy in XXXXXXX could this be a complication of that?
Still have no energy, still dizzy and have a constant belly ache. I have had a bowel movement since yesterday however. stools texture a 6 (7 is diarrea) and dark.
Also remind you that my iron counts on my blood work were extremely low, a 2 I think and was prescribed iron supplements
Could this lump be intestine related?
Answered by Dr. Grzegorz Stanko 48 minutes later
Brief Answer:
Detailed below.

Detailed Answer:
You have mentioned that this is a follow up to your previous query, however I`m unable to see your previous query. So I could not know about your iron deficiency.

And low iron causes anemia which gives weakness, lack of energy, dizziness.
Black stool is quite characteristic when taking iron supplements.
Abdominal pain and low iron level can indicate stomach inflammation and should be always checked with gastroscopy. Especially that abdominal pain (upper middle) can be caused by such inflammation.

The lump you have found near your belly button is most likely a hernia (is it in the scar area? - if so post surgical hernia it is). Such hernia can contain fatty tissues but it can also contain intestine indeed. And such hernia can give constipation or even obstruction.
Ultrasound should confirm hernia. However if the lump is hard and painful, hernia could stuck. There for emergency surgery is necessary.

Diarrhea and constipation alternately indicate partial bowels obstruction due to hernia.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor